Alert archive / North Dakota / Wind Chill Advisories in 2011
Wind Chill Advisory 33, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill advisory at Jan 1, 2011, 3:54 PM CST for 21 counties in North Dakota. It took effect at Jan 1, 2011, 6:00 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2011, 3:54 PM CST (21:54 UTC)
- In effect from
- Jan 1, 2011, 6:00 PM CST
- Expired
- Jan 2, 2011, 3:40 AM CST
- In force
- 10 hr
- Issued by
- NWS Bismarck, ND
All 21 counties
Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 78 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
676 WWUS43 KBIS 012154 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 354 PM CST SAT JAN 1 2011 ...WIND CHILL ADVISORY TONIGHT THROUGH SUNDAY MORNING... .ARCTIC HIGH PRESSURE MOVING SLOWLY EAST ACROSS THE REGION...COMBINED WITH CLEAR SKIES...WILL RESULT IN A RAPID DROP IN TEMPERATURES ACROSS WESTERN AND CENTRAL NORTH DAKOTA TONIGHT. ALTHOUGH WINDS ARE NOT STRONG...WITH TEMPERATURES EXPECTED TO BE FROM 10 TO 20 BELOW ZERO...WINDS OF 5 TO 10 MPH WILL PRODUCE WIND CHILLS OF 25 TO 35 BELOW. THEREFORE A WIND CHILL ADVISORY HAS BEEN ISSUED FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA. THE FAR WEST SHOULD SEE LIGHT WINDS THIS EVENING...FOLLOWED BY WARMING TEMPERATURES LATE THIS EVENING...AND OVERNIGHT. NDZ002>005-010>013-019>022-034-035-042-045-046-020600- /O.NEW.KBIS.WC.Y.0033.110102T0000Z-110102T1200Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...MANDAN...BISMARCK...ELGIN...FORT YATES... LINTON 354 PM CST SAT JAN 1 2011 /254 PM MST SAT JAN 1 2011/ ...WIND CHILL ADVISORY IN EFFECT UNTIL 6 AM CST /5 AM MST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST /5 AM MST/ SUNDAY. * WIND CHILL VALUES TO 35 BELOW CAN BE EXPECTED THIS EVENING THROUGH EARLY SUNDAY MORNING. * WIND CHILLS WILL IMPROVE FROM WEST TO EAST AS TEMPERATURES WARM OVERNIGHT DUE TO A SYSTEM APPROACHING FROM THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NDZ023-025-036-037-047-048-050-051-020600- /O.NEW.KBIS.WC.Y.0033.110102T0000Z-110102T1800Z/ WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...HARVEY...CARRINGTON...STEELE... JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES 354 PM CST SAT JAN 1 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST SUNDAY. * WIND CHILLS OF 25 TO 35 BELOW CAN BE EXPECTED THIS EVENING THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TWH
3 follow-up statements
822 WWUS43 KBIS 020317 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 917 PM CST SAT JAN 1 2011 ...WIND CHILL ADVISORY CONTINUES INTO SUNDAY MORNING... .TEMPERATURES ARE EXPECTED TO RANGE FROM 10 TO 20 BELOW ZERO ALONG WITH WINDS OF 5 TO 10 MPH TONIGHT INTO SUNDAY MORNING. THIS WILL PRODUCE WIND CHILLS OF 25 TO 35 BELOW. THEREFORE A WIND CHILL ADVISORY CONTINUES FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA. THE FAR WEST WILL SEE LIGHT WINDS AND WIND CHILLS TO AROUND 25 BELOW EARLY TONIGHT...FOLLOWED BY AN INCREASE IN CLOUDS AND RISING TEMPERATURES. NDZ002>005-010>013-019>022-034-035-042-045-046-021130- /O.CON.KBIS.WC.Y.0033.000000T0000Z-110102T1200Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...MANDAN...BISMARCK...ELGIN...FORT YATES... LINTON 917 PM CST SAT JAN 1 2011 /817 PM MST SAT JAN 1 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ SUNDAY... * WIND CHILL VALUES TO 35 BELOW CAN BE EXPECTED THROUGH SATURDAY NIGHT. * WIND CHILLS WILL IMPROVE FROM WEST TO EAST AS TEMPERATURES WARM OVERNIGHT DUE TO A SYSTEM APPROACHING FROM THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NDZ023-025-036-037-047-048-050-051-021130- /O.CON.KBIS.WC.Y.0033.000000T0000Z-110102T1800Z/ WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...HARVEY...CARRINGTON...STEELE... JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES 917 PM CST SAT JAN 1 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... * WIND CHILLS OF 25 TO 35 BELOW CAN BE EXPECTED THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KS/TWH
162 WWUS43 KBIS 020632 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1232 AM CST SUN JAN 2 2011 ...A WIND CHILL ADVISORY CONTINUES THIS SUNDAY MORNING... .SUBZERO TEMPERATURES...COMBINED WITH WINDS OF 5 TO 10 MPH...WILL PRODUCE WIND CHILLS OF 25 TO 30 BELOW ZERO. INCREASING CLOUDS AND RISING TEMPERATURES FROM WEST TO EAST THIS MORNING WILL RESULT IN IMPROVING CONDITIONS. NDZ002-010-019>021-034-042-045-020745- /O.CAN.KBIS.WC.Y.0033.000000T0000Z-110102T1200Z/ BURKE-MOUNTRAIL-MERCER-OLIVER-MCLEAN-MORTON-GRANT-SIOUX- INCLUDING THE CITIES OF...BOWBELLS...NEW TOWN...BEULAH...HAZEN... CENTER...GARRISON...MANDAN...ELGIN...FORT YATES 1232 AM CST SUN JAN 2 2011 /1132 PM MST SAT JAN 1 2011/ ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND CHILL ADVISORY. RISING TEMPERATURES HAS RESULTING IN IMPROVING CONDITIONS. THUS THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$ NDZ023-025-036-037-047-048-050-051-021445- /O.EXT.KBIS.WC.Y.0033.000000T0000Z-110102T1500Z/ WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...HARVEY...CARRINGTON...STEELE... JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES 1232 AM CST SUN JAN 2 2011 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ003>005-011>013-022-035-046-021200- /O.CON.KBIS.WC.Y.0033.000000T0000Z-110102T1200Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-SHERIDAN-BURLEIGH- EMMONS- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...MCCLUSKY...BISMARCK...LINTON 1232 AM CST SUN JAN 2 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WIND CHILLS WILL IMPROVE FROM WEST TO EAST AS TEMPERATURES WARM OVERNIGHT DUE TO A SYSTEM APPROACHING FROM THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ NH
660 WWUS43 KBIS 020940 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 340 AM CST SUN JAN 2 2011 ...THE WIND CHILL ADVISORY HAS BEEN CANCELLED... .TEMPERATURES ARE RISING ACROSS WEST AND CENTRAL NORTH DAKOTA...AND CONDITIONS HAVE IMPROVED. NDZ023-025-036-037-047-048-050-051-021045- /O.CAN.KBIS.WC.Y.0033.000000T0000Z-110102T1500Z/ WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...HARVEY...CARRINGTON...STEELE... JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES 340 AM CST SUN JAN 2 2011 ...WIND CHILL ADVISORY IS CANCELLED... CONDITIONS HAVE IMPROVED...SO THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE EARLY. $$ NDZ003>005-011>013-022-035-046-021045- /O.CAN.KBIS.WC.Y.0033.000000T0000Z-110102T1200Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-SHERIDAN-BURLEIGH- EMMONS- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...MCCLUSKY...BISMARCK...LINTON 340 AM CST SUN JAN 2 2011 ...WIND CHILL ADVISORY IS CANCELLED... CONDITIONS HAVE IMPROVED...SO THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE EARLY. $$ NH
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 1, 3:30 PM CST, 24 minutes earlier.
Area forecast discussion, Jan 1, 3:30 PM CST, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 330 PM CST SAT JAN 1 2011 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT MAIN FORECAST PROBLEM WILL BE TEMPERATURES...WITH RESULTANT WIND CHILL VALUES TONIGHT INTO SUNDAY MORNING. THEN FOCUS SHIFTS TO A PERIOD OF LIGHT SNOW FROM SUNDAY THROUGH MONDAY. UTILIZED A MODEL BLEND. LEANED TOWARD COLDER NAM TEMPERATURES FOR LOWS TONIGHT AND ALSO GAVE MORE WEIGHT TO NAM TEMPERATURES TONIGHT WITH THE NON- DIURNAL TREND AS IT GENERALLY HANDLES THIS BETTER THAN GFS BASED PRODUCTS...OR BIAS CORRECTED PRODUCTS DUE TO THE NON-DIURNAL TREND. CURRENTLY...HIGH PRESSURE REMAINS OVER EASTERN MONTANA AND IS SLOW TO MOVE EAST. MAINLY CLEAR SKIES ACROSS ALL OF WEST AND CENTRAL NORTH DAKOTA. THIS HAS ALLOWED TEMPERATURES TO REBOUND NICELY THIS AFTERNOON FROM THE VERY COLD START THIS MORNING...ESPECIALLY IN THE FAR WEST. TONIGHT...THE CLEAR SKIES ALSO MEAN A QUICK DROP OFF IN TEMPERATURES TONIGHT...AND WITH WINDS OF 5 TO 15 MPH EXPECTED...WILL NEED TO ISSUE A WIND CHILL ADVISORY. EXCLUDED THE FAR WEST AS THIS AREA IS CLOSEST TO THE SURFACE HIGH AND EXPECT WINDS TO BE LIGHT THIS EVENING. ALSO...WARM ADVECTION WILL MOVE INTO THE WEST THIS EVENING...WITH RISING TEMPERATURES EXPECTED. IN THE CENTRAL...KEPT THE ADVISORY THROUGH 12Z...AS TEMPERATURE RISES SHOULD MAKE IT THROUGH HERE BY EARLY MORNING. KEPT THE ADVISORY THROUGH 18Z IN THE JAMES RIVER VALLEY. MID SHIFT AND DAY SHIFT TOMORROW CAN ADJUST AS NEEDED...BUT THIS AREA WILL BE THE LAST TO SEE THE RISING TEMPERATURES. SUNDAY THROUGH MONDAY...ATTENTION THEN SHIFTS TO SHORTWAVE ENERGY IN NORTHWEST FLOW AMPLIFYING OVER THE LOCAL AREA SUNDAY THROUGH MONDAY. MODELS ARE ALL SIMILAR ON THE OVERALL UPPER AIR PATTERN. THERE ARE SOME MINOR DIFFERENCES IN TIMING AND PLACEMENT BUT THERE IS A GENERAL AGREEMENT ON A PERIOD OF LIGHT SNOW OVER THE AREA SUNDAY THROUGH MONDAY. DO NOT THINK ANY ONE PERIOD WILL SEE MORE THAN AN INCH...BUT IF YOU ADD IT ALL UP FROM SUNDAY...SUNDAY NIGHT AND MONDAY...SOME AREAS COULD SEE A COUPLE INCHES. RELIED HEAVILY ON HPC QPF FOR DETAILS ON PLACEMENT. THIS GENERALLY PUTS THE GREATEST TOTAL SNOW AMOUNTS FOR SUNDAY THROUGH MONDAY IN AN AREA FROM WILLISTON THROUGH GARRISON TO JAMESTOWN. MONDAY NIGHT THROUGH TUESDAY NIGHT...COULD SEE A BREAK IN THE LIGHT SNOW FROM LATE MONDAY NIGHT THROUGH TUESDAY...BUT ANOTHER SHORTWAVE IS POISED TO MOVE THROUGH THE NORTHWEST FLOW AGAIN TUESDAY NIGHT. .LONG TERM...WEDNESDAY THROUGH SATURDAY THE MODELS ARE IN GENERAL AGREEMENT KEEPING AN UPPER LEVEL RIDGE TO THE WEST...AND TROUGH TO THE EAST. SHORT WAVES MOVING DOWN BETWEEN THE TWO FEATURES WILL BRING WEAK DYNAMICS TO THE AREA...BUT AT THIS POINT ANY PRECIPITATION WOULD BE LIGHT. AS USUAL...THERE SHOULD BE A GOOD GRADIENT IN TEMPERATURE FROM ROLLA TO BOWMAN...AS BOWMAN WILL BE CLOSER TO THE BAROCLINIC ZONE AND SUSCEPTIBLE TO CLOUDINESS WHILE ROLLA WILL BE IN COLDER ARCTIC AIR. THUS WILL KEEP THE SOUTHWEST CLOSER TO NORMAL...WHILE THE NORTHEAST SHOULD BE BELOW NORMAL. && .AVIATION...SKIES HAVE CLEARED AS THE STRONG SURFACE LOW THAT BROUGHT STRONG WINDS AND SNOW TO THE AREA MOVED NORTHEAST. ANOTHER SYSTEM WILL SLIP DOWN FROM THE NORTHEAST AND SHOULD SEE GRADUAL INCREASE IN CLOUDINESS TONIGHT AND A GRADUAL LOWERING OF THE CLOUD BASE AFTER MIDNIGHT. SHOULD HAVE MVFR TO HIGH IFR CONDITIONS BY LATE MORNING SUNDAY...WITH LIGHT SNOW REDUCING VISIBILITIES TO 1 TO 3 MILES IN SOME AREAS. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 6 PM CST /5 PM MST/ THIS EVENING TO 6 AM CST /5 AM MST/ SUNDAY FOR NDZ002>005-010>013-019>022-034-035- 042-045-046. WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO NOON CST SUNDAY FOR NDZ023-025-036-037-047-048-050-051. && TWH/TSW
Hazardous weather outlook, Jan 1, 1:05 PM CST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 105 PM CST SAT JAN 1 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-021915- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 105 PM CST SAT JAN 1 2011 /1205 PM MST SAT JAN 1 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND CHILLS MAY DROP INTO THE ADVISORY CATEGORY ACROSS PORTIONS OF THE AREA TONIGHT. PLEASE MONITOR FOR FUTURE FORECASTS AND POSSIBLE STATEMENTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR LIGHT TO MODERATE SNOW ACCUMULATIONS SUNDAY NIGHT INTO MONDAY. SEVERE WINTER WEATHER IS NOT EXPECTED AT THIS TIME. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jan 1, 11:13 AM CST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1113 AM CST SAT JAN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM SNOW CARSON 46.42N 101.57W
01/01/2011 M1.0 INCH GRANT ND CO-OP OBSERVER
24 HOUR TOTAL.
&&
LPETERSONearby
Wind Chill Advisories in North Dakota, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.